# SDR ASAA0995114

- Difficulty date: April 14, 2009
- Submitted: April 15, 2009
- Operation: Air carrier
- Aircraft: N306AS
- Make and model: Boeing 737990
- Aircraft serial: 30014
- Aircraft time: 29,975 hours, 11,732 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55067
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM UPPER CHORD BS 986 RBL 17 WL 208.  REMOVED AND INSTALLED FABRICATED FLOORBEAM UPPER CHORD PER SRM 53-70-51.
